Journal Article Minimizing the Range for k-Covered Paths on Sensor Networks Get access Manuel Abellanas, Manuel Abellanas 1Departamento de Matemática Aplicada (UPM), Campus de Montegancedo, 28660 Boadilla del Monte, Madrid, Spain Search for other works by this author on: Oxford Academic Google Scholar Antonio Leslie Bajuelos, Antonio Leslie Bajuelos 2Departamento de Matemática (UA), Campus Universitário de Santiago, 3810-193 Aveiro, Portugal Search for other works by this author on: Oxford Academic Google Scholar Inês Matos Inês Matos * 2Departamento de Matemática (UA), Campus Universitário de Santiago, 3810-193 Aveiro, Portugal3Departament de Matemàtica Aplicada II (UPC), Edifici Omega. C. Jordi Girona, 1-3, 08034 Barcelona, Spain *Corresponding author: ipmatos@ua.pt Search for other works by this author on: Oxford Academic Google Scholar The Computer Journal, Volume 55, Issue 1, January 2012, Pages 69–81, https://doi.org/10.1093/comjnl/bxr076 Published: 16 August 2011 Article history Received: 06 May 2011 Revision received: 13 July 2011 Published: 16 August 2011